I've never heard of this condition!
but because your biliruben is a little high I recommend you try a liver cleanse and you can find out how to do it on the links provided on this page:
The Liver Flush, Kidney and Colon Cleanse and Parasite Detox
Since you are all cleared out of these foods that you think offend you you might want to try to introduce one and only one a time to be sure, if you haven't already done so.
You should read this page:
Tyramine - Wikipedia, the free encyclopedia
and specifically this paragraph:
In humans, if monoamine metabolism is compromised by the use of monoamine oxidase inhibitors (MAOIs) and foods high in tyramine are ingested, a hypertensive crisis can result as tyramine can cause the release of stored monoamines, such as dopamine, norepinephrine, epinephrine.
The first signs of this were discovered by a neurologist who noticed his wife, who at the time was on MAOI medication, had severe headaches when eating cheese. For this reason, the crisis is still called the "cheese syndrome," even though other foods can cause the same problem.
Physical effects and pharmacology
A large dietary intake of tyramine (or a dietary intake of tyramine while taking MAO inhibitors) can cause the 'tyramine pressor response,' which is defined as an increase in systolic blood pressure of 30 mmHg or more. The displacement of norepinephrine(noradrenaline) from neuronal storage vesicles by acute tyramine ingestion is thought to cause the vasoconstriction and increased heart rate and blood pressure of the pressor response. In severe cases, adrenergic crisis can occur.
However, if one has had repeated exposure to tyramine, there is a decreased pressor response; tyramine is degraded to octopamine, which is subsequently packaged in synaptic vesicles with norepinephrine(noradrenaline). Therefore, after repeated tyramine exposure, these vesicles contain an increased amount of octopamine and a relatively reduced amount of norepinephrine (noradrenaline). When these vesicles are secreted upon tyramine ingestion, there is a decreased pressor response, as less norepinephrine (noradrenaline) is secreted into the synapse, and octopamine does not activate alpha or beta adrenergic receptors.
Imbalance in these red lined items can cause the symptoms you talk about. Cleanse your liver first and then see how you do. Liver has so much to do with the digestive process and the changes chemicals go through in the gut. If the condition remains then perhaps there is a solution in adding particular enzymes to your diet. If not I would see a classical homeopath as they may be able to get you back in balance over time.